# SDR CA070917006

- Difficulty date: September 12, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Piper PA-12
- Aircraft time: 7,515 hours
- Engine: Lyc O320A2B
- Propeller: Snsnch M74DM
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 12694002
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT ON FLOATS. PILOT DEPARTED RIVER AND WHEN THE PILOT PULLED THE ENGINE BACK THE RPM WOULD NOT RETARD. PILOT TURNED ONE MAG OFF AND HELD THE AIRCRAFT NOSE UP TO PREVENT ENGINE OVER-SPEED AND RETURNED TO STARTING POINT. PILOT PULLED MIXTURE WHEN HE KNEW HE COULD MAKE THE LANDING SUCCESSFULLY. THROTTLE CABLE REPLACED WITH NEW PART. (TC NR 20070917006)
